# SDR 9810001155

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN WEB UPPER STRUCTURE IN LOWER RADIUS.  REPLACED WEB DOUBLER PER EA 11-159807.
